Daniel Spector
Titolo
Citata da
Citata da
Anno
Characterization of Sobolev and BV spaces
G Leoni, D Spector
Journal of Functional Analysis 261 (10), 2926-2958, 2011
572011
Simple proofs of some results of Reshetnyak
D Spector
Proceedings of the American Mathematical Society, 1681-1690, 2011
402011
On a new class of fractional partial differential equations
TT Shieh, DE Spector
Advances in Calculus of Variations 8 (4), 321-336, 2015
352015
An -type estimate for Riesz potentials
A Schikorra, D Spector, J Van Schaftingen
arXiv preprint arXiv:1411.2318, 2014
302014
Localization of nonlocal gradients in various topologies
T Mengesha, D Spector
Calc. of Var. and PDE 49 (3-4), 2014
292014
On a new class of fractional partial differential equations II
TT Shieh, DE Spector
Advances in Calculus of Variations 11 (3), 289-307, 2018
202018
Corrigendum to “Characterization of Sobolev and BV spaces”[J. Funct. Anal. 261 (10)(2011) 2926–2958]
G Leoni, D Spector
Journal of Functional Analysis 266 (2), 1106-1114, 2014
162014
On formulae decoupling the total variation of BV functions
AC Ponce, D Spector
Nonlinear Analysis: Theory, Methods & Applications 154, 241-257, 2017
152017
Optimal embeddings into Lorentz spaces for some vector differential operators via Gagliardo's lemma
D Spector, J Van Schaftingen
arXiv preprint arXiv:1811.02691, 2018
132018
-theory for fractional gradient PDE with VMO coefficients
A Schikorra, TT Shieh, D Spector
arXiv preprint arXiv:1503.07318, 2015
122015
Analysis and application of a nonlocal Hessian
J Lellmann, K Papafitsoros, C Schönlieb, D Spector
SIAM Journal on Imaging Sciences 8 (4), 2161-2202, 2015
112015
Regularity for a fractional -Laplace equation
A Schikorra, TT Shieh, DE Spector
Communications in Contemporary Mathematics 20 (01), 1750003, 2018
102018
A boxing inequality for the fractional perimeter
AC Ponce, D Spector
arXiv preprint arXiv:1703.06195, 2017
102017
On the regularity of solutions to Poisson's equation
R Garg, D Spector
Comptes Rendus Mathematique 353 (9), 819-823, 2015
92015
On the role of Riesz potentials in Poisson's equation and Sobolev embeddings
R Garg, D Spector
Indiana University Mathematics Journal, 1697-1719, 2015
82015
An Optimal Sobolev Embedding for L1
D Spector
Journal of Functional Analysis, 108559, 2020
62020
A Leray–Trudinger inequality
G Psaradakis, D Spector
Journal of Functional Analysis 269 (1), 215-228, 2015
62015
A remark on an integral characterization of the dual of BV
N Fusco, D Spector
Journal of Mathematical Analysis and Applications 457 (2), 1370-1375, 2018
52018
Fractional integration and optimal estimates for elliptic systems
F Hernandez, D Spector
arXiv preprint arXiv:2008.05639, 2020
42020
A note on the fractional perimeter and interpolation
AC Ponce, D Spector
Comptes Rendus Mathematique 355 (9), 960-965, 2017
42017
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20